# SDR RAIA960508

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 125
- Engine: Pwa PW120
- System (JASC): 7324 · Fuel Divider
- Part: Flow Divider
- Part number: 3033960
- Condition: Leaking
- Location: Nr 2 Eng
- Part time: 11,187 hours
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

STL - FLT 7152 - NR 2 ENGINE POWER, EGT DROPPED OFF ON TAKEOFF.  SECURED FUEL SUPPLY FITTING ON FLOW DIVIDER.  (M)
